Go to content
UR Home

Orbital Magnetism of Classically Chaotic Quantum Systems

Richter, Klaus and Mehlig, Bernhard (1998) Orbital Magnetism of Classically Chaotic Quantum Systems. Europhysics Letters 41 (6), pp. 587-592.

Download (265kB) - Repository staff only
Date of publication of this fulltext: 05 Aug 2009 13:29

at publisher (via DOI)

Other URL: http://www.edpsciences.org/articles/epl/abs/1998/06/41601/41601.html


We employ orbital magnetic response functions as a tool to investigate flux-dependent spectral correlations of chaotic quantum dots in the ballistic regime. We compare for the first time results for the persistent current and susceptibility from a semiclassical theory (without adjustable parameters) with accurate quantum-mechanical calculations for the case of an ensemble of chaotic rings ...


Export bibliographical data

Item type:Article
Institutions:Physics > Institute of Theroretical Physics > Chair Professor Richter > Group Klaus Richter
Identification Number:
Dewey Decimal Classification:500 Science > 530 Physics
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:1442
Owner only: item control page


Downloads per month over past year

  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons